# SDR FDEA201203130909

- Difficulty date: March 13, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 58,487 hours, 13,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION RT LOWER HALF SKIN PLATE EXTERNAL GOT A DENT JUST BELOW COCKPIT FLOOR LEVEL LOCATION BETWEEN FR 2 AND FR 3 POSITION.
